# SDR TWAA0001009

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR PANEL NUMBER 40B WITH FIELD REPAIR.  MADE NEW FLOOR PANEL PER TWA SSRM 53-00-104, PAGE 201.
